Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Vaginal dryness, loss of period, liver damage. Addicted to painkillers like Vicodin, Percocet. Reasons ?

Hello I am 19 years old, i m 5 3, and weight 110. I used to be addicted to painkillers like Vicodin and Percocet . After I stopped taking them, which was very hard I might add, I found out I have liver damage. I was wondering if either liver damage or pain pills can mess with vaginal health. While I was taking the pills I had vaginal dryness , loss of period, and I was getting BV ALOT. Will these problems be gone if I continue taking extremely good care of my liver?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Friend
Pain killers like vicodin taken chronically for ill health or for recreational purposes always harm you , as in your case affected your liver.
Good thing is you stopped.
There is no well known relationship between pain killers and vaginal dryness.
About your liver , I can comment the best only if you share withh me your liver function tests and ultrasound abdomen.
Don't consume then again and say no to alcohol.
Good Luck
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor